Translator Disclaimer
April 2017 Scattering for quasilinear hyperbolic equations of Kirchhoff type with perturbation
Taeko Yamazaki
Osaka J. Math. 54(2): 287-322 (April 2017).

Abstract

This paper is concerned with the abstract quasilinear hyperbolic equations of Kirchhoff type with perturbation. We show the existence of the wave operators and the scattering operator for small data, and that these operators are homeomorphic with respect to a suitable metric in a neighborhood of the origin.

Citation

Download Citation

Taeko Yamazaki. "Scattering for quasilinear hyperbolic equations of Kirchhoff type with perturbation." Osaka J. Math. 54 (2) 287 - 322, April 2017.

Information

Published: April 2017
First available in Project Euclid: 1 June 2017

zbMATH: 1379.35198
MathSciNet: MR3657231

Subjects:
Primary: 35L72
Secondary: 35L90

Rights: Copyright © 2017 Osaka University and Osaka City University, Departments of Mathematics

JOURNAL ARTICLE
36 PAGES


SHARE
Vol.54 • No. 2 • April 2017
Back to Top